Some results on maximal open sets


1 Department of Mathematics, Faculty of Sciences, Golestan University,, P.O.Box. 155, Gorgan, Iran.

2 Young Researchers Club, Sari Branch, Islamic Azad University, Sari, Iran.

3 Islamic Azad University-Babol Branch, Babol, Iran.


In this paper, the notion of maximal m-open set is introduced and its properties are investigated. Some results about existence of maximal m-open sets are given. Moreover, the relations between maximal m-open sets in an m-space and maximal open sets in the corresponding generated topology are considered. Our results are supported by examples and counterexamples.


Volume 3, Issue 2 - Serial Number 2
November 2012
Pages 59-66
  • Receive Date: 16 February 2012
  • Revise Date: 06 June 2012
  • Accept Date: 23 June 2012